# SDR SWAA2021072396364

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 58,235 hours, 34,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS DAMAGED UPPER PLYS.   EVALUATED AND FOUND TO BE BER DUE TO MULTIPLE AREAS OF DAMAGE TO UPPER FACE SHEET. FABRICATE NEW BOARD PER SAMPLE IAW SRM 53-00-50-2R-0 STEP1A NOTE AND STEP 4A.  FABRICATED FLOOR PANEL PER SAMPLE IAW SRM 53-00-50-2R-0 STEP 4A AND TABLE 204 AND DRAWING 144A5810. INSTALLED INSERTS IAW BAC 5085 STEP 8.4.2.2 AND DRAWING 144A5810.   REPLACED FLOOR BOARD BY FABRICATION OF NEW BOARD PER SAMPLE IAW SRM 53-00-50-2R-0; DRAWING 144A5810 .
